# SDR J7SA20161215002

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N527FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20124
- Aircraft time: 10,344 hours, 6,248 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO SEVERAL ANTI ICE SYSTEM CASS MESSAGES. CREW REQUESTED LOWER ALTITUDE, OUT OF ICING CONDITIONS, AND EXECUTED THE EMERGENCY CHECKLIST. LANDED WITHOUT INCIDENT. PERFORMED OPERATIONAL TEST IAW ADVISORY WIRE AW300-36-0008 REV 2, NO DEFECTS NOTED. OPS CHECK GOOD.
